# SDR DHLA2010807504

- Difficulty date: December 2, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 92,770 hours, 29,246 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, BEAM CORRODED STA 180.000 LBL 5.  PERFORMED MAJOR REPAIR IAW SRM 51-2-1 SHEET 9,12 TR NR 51-130, DTD 01-26-04.
